# SDR COMA9660084

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, GEAR DISAGREE AND NOSE DOORS MESSAGE ON EICAS, NLG REMAINED UP.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE NLG UPLOCK FOR TROUBLESHOOTING.
